# SDR 2002UALA01329

- Difficulty date: August 22, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 42,781 hours, 23,072 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT STATION 440 STRINGER 9 IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED STRINGER CLIP.
